# SDR SWAA2022030777808

- Difficulty date: April 18, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N734SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27866
- Aircraft time: 69,540 hours, 40,865 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER T/E PANEL HORIZ SEAL RETAINER IS CRACKED; JUST AFT OF #2 PYLON. / REMOVED AND REPLAED R/H WING UPPER T/E PANEL CRACKED HORIZONTAL SEAL RETAINER AFT OF #2 PYLON IAW SOPM 20-50-01; SRM 51-40-02-0G-0 AND IPC 57-50-00-25. 57048U 02MAY19
